# SDR SWAA2018030620246

- Difficulty date: January 31, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 147A7500
- Condition: Corroded
- Location: Bs 891
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT CORRODED AT BS 891, RBL 22.   R & R THE SIDEWALL SUPPORT IAW SRM AND DWG.
